MAUDE Adverse Event Report: BIOMET MICROFIXATION 1.5MM SYSTEM BATTERY POWERDRIVER P2; MOTOR, SURGICAL INSTRUMENT, AC-POWERED

BIOMET MICROFIXATION 1.5MM SYSTEM BATTERY POWERDRIVER P2; MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It is reported that there is a foreign material inside the package.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned.A visual inspection was conducted on the customer provided pictures.The product appears to still be sealed inside packaging.The pictures clearly show a single piece of debris inside of the packaging.Review of the device history record(s) identified no deviations or anomalies during manufacturing.The likely condition of the device when it left zimmer biomet is non-conforming to specification.The root cause of the reported event is the operator not following the provided work instructions during manufacturing.The reported event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.This report is being submitted to update additional information in section b4, b5, d4, g3, g6, h2, h3, h4, h6 and h10.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.A visual inspection was conducted on the returned product.The product package is still sealed.The customer reported that the outer bag of the product contained what looked like a piece of rubber.Visual inspection of the internal of the package showed no rubber.The single piece of debris is from a small piece of paper backing that has ripped off of the back of the internal product labels.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
1.5MM SYSTEM BATTERY POWERDRIVER P2
Common Device Name
MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16628244
Report Number0001032347-2023-00099
Device Sequence Number5310881
Product Code GEY
UDI-Device Identifier00841036063504
UDI-Public(01)00841036063504(17)240609(10)041630
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2024
Device Model NumberN/A
Device Catalogue Number50-1010
Device Lot Number041630
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2023
Supplement Date Received by Manufacturer07/14/2023
03/29/2024
Initial Report FDA Received Date03/28/2023
Supplement Report FDA Received Date07/21/2023
04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown